Alert archive / Mississippi / Flash Flood Warnings in 2012

Flash Flood Warning 63, NWS New Orleans, LA

August 29, 2012Harrison County, Jackson County, Mississippi

NWS New Orleans, LA issued this flash flood warning at Aug 29, 2012, 8:12 PM CDT for Harrison County, Jackson County, Mississippi. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2012, 8:12 PM CDT (01:12 UTC)
Expired
Aug 30, 2012, 4:15 AM CDT
In force
8 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Harrison County, MS, Jackson County, MS

The radar

The Mobile radar (KMOB), 66 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 1.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2012-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 408 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2012-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
408 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
301 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

738 
WGUS54 KLIX 300112
FFWLIX
MSC047-059-300715-
/O.NEW.KLIX.FF.W.0063.120830T0112Z-120830T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
812 PM CDT WED AUG 29 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARRISON COUNTY IN SOUTHERN MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...LONG BEACH...GULFPORT...BILOXI...
  JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...ST. MARTIN...OCEAN SPRINGS...MOSS
  POINT...ESCATAWPA...

* UNTIL 215 AM CDT THURSDAY

* AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  RAINBANDS ASSOCIATED WITH TROPICAL STORM ISAAC PRODUCING VERY      
  HEAVY RAIN OVER HARRISON AND JACKSON COUNTIES. THESE LOCATIONS     
  HAVE ALREADY RECEIVED SEVERAL INCHES OF RAIN AND ADDITIONAL HEAVY  
  RAINFALL WILL OCCUR WITH THESE RAINBANDS..

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WADE...    
  VANCLEAVE...SAUCIER...GULFPORT...BILOXI...PASCAGOULA AND LYMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3038 8842 3036 8879 3041 8885 3039 8886
      3037 8881 3036 8884 3038 8886 3039 8896
      3036 8907 3035 8909 3034 8928 3062 8932
      3072 8842

$$
1 follow-up statement
101 
WGUS54 KLIX 300639
FFWLIX
MSC047-059-300915-
/O.EXT.KLIX.FF.W.0063.000000T0000Z-120830T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
139 AM CDT THU AUG 30 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  HARRISON COUNTY IN SOUTHERN MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...LONG BEACH...GULFPORT...BILOXI...
  JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...ST. MARTIN...OCEAN SPRINGS...MOSS
  POINT...ESCATAWPA...

* UNTIL 415 AM CDT

* AT 137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM TROPICAL STORM ISAAC.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WADE...
  VANCLEAVE...SAUCIER AND LYMAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN NEW
ORLEANS.

&&

LAT...LON 3038 8842 3036 8879 3041 8885 3039 8886
      3037 8881 3036 8884 3038 8886 3039 8896
      3036 8907 3035 8909 3034 8928 3062 8932
      3072 8842

$$

MJH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 6:37 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 29, 6:37 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
637 PM CDT WED AUG 29 2012

.SYNOPSIS...

TROPICAL STORM ISAAC IS CURRENTLY LOCATED NEAR
DONALDSONVILLE LA. ISAAC CURRENTLY HAS MAXIMUM SUSTAINED WINDS OF
70 MPH AND A MINIMUM CENTRAL PRESSURE OF 975 MB. ISAAC IS CURRENTLY
MOVING NORTHWESTWARD AT 6 MPH. THIS TRACK IS EXPECTED TO CONTINUE
OVER THE NEXT 24 HOURS...BRINGING THE CENTER NEAR ALEXANDRIA LA BY
7 AM CDT TOMORROW. FOR THE LATEST POSITION...DISCUSSION AND
NATIONAL HURRICANE CENTER OFFICIAL TRACK ON TROPICAL STORM
ISAAC...PLEASE REFER TO THE PUBLIC ADVISORY ON TROPICAL STORM
ISAAC. ISAAC CONTINUES TO BATTER SOUTHEAST LOUISIANA. WE HAVE
NUMEROUS REPORTS OF FLOODING AND EXPECT THE FLOODING RAINS TO
CONTINUE THROUGH LATE TONIGHT NEW ORLEANS AUDUBON PARK HAS ALREADY
REPORTED NEARLY 18 INCHES OF RAINFALL AND 2 TO 4 INCHES ADDITIONAL
ARE POSSIBLE OVERNIGHT. HEAVY RAIN BANDS ARE TRAINING OVER BATON
ROUGE AND URBAN AND STREET FLOODING IS LIKELY THERE OVERNIGHT AS 3
TO 5 INCHES OF RAIN ARE LIKELY OVER THE NEXT 6 HOURS. THE TORNADO
THREAT REMAINS HIGH MAINLY EAST OF THE PEARL ELEVATED AS QUICK
SPIN UP TORNADOES COULD OCCUR AT ANYTIME THROUGHOUT THE DAY. FOR
MORE INFORMATION SEE HURRICANE LOCAL STATEMENT AND LATEST NATIONAL
HURRICANE CENTER FORECAST.

LONG TERM...

ISAAC WILL DEPART AND TRACK NORTHWARD THROUGH ARKANSAS AND CENTRAL
MISSOURI BY THE WEEKEND. A STRONG 595 UPPER LEVEL RIDGE WILL BUILD
IN OVER THE WEEKEND BRINGING WELL ABOVE NORMAL TEMPERATURES AND
LOW POPS. ANOTHER CONCERN FROM SATURDAY INTO EARLY NEXT WEEK WILL
BE THE THREAT OF HEAT STROKES AND HEAT EXHAUSTION AS TEMPERATURES
RISE WELL INTO THE LOWER 90S WITH HEAT INDEXES RANGING 100 TO 105
DEGREES BY SUNDAY. GIVEN WIDESPREAD POWER OUTAGES IN THE WAKE OF
ISAAC...BUILDINGS AND HOMES WILL GET EXTREMELY HOT WITH THE LACK
OF AIR CONDITIONING AND VENTILATION. A HEAT ADVISORY IS POSSIBLE
BY WEEKS END.

.AVIATION...

HAZARDOUS WEATHER CONDITIONS EXPECTED TO CONTINUE THROUGH THE
FORECAST PERIOD WITH A MAJOR IMPROVEMENT ON FRIDAY.

&&

.MARINE...

TROPICAL STORM CONDITIONS WILL CONTINUE OVER THE NEXT 12 TO 18
HOURS WITH CONDITIONS IMPROVING RAPIDLY THROUGHOUT THE DAY ON
THURSDAY. WAVE HEIGHTS WILL GRADUALLY RETURN TO NEAR NORMAL BY
FRIDAY AND REMAIN CALM OVER THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  74  84  73  90 / 100  90  70  50
BTR  75  85  74  90 / 100  90  70  50
ASD  77  86  76  89 / 100  90  50  60
MSY  77  88  77  88 / 100  90  50  50
GPT  77  86  77  89 / 100  80  50  50
PQL  75  86  77  89 /  80  70  50  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&

GP
Hazardous weather outlook, Aug 29, 6:52 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
652 PM CDT WED AUG 29 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-310000-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
652 PM CDT WED AUG 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

TROPICAL STORM ISAAC WILL CONTINUE TO EFFECT THE AREA. EXPECT TROPICAL
STORM FORCE WINDS WITH GUSTS UP TO 60 MPH POSSIBLE. EXPECT FLOODING
RAINFALL UP TO 1 TO 2 INCHES PER HOUR TONIGHT. HEAVIEST RAINFALL
LIKELY TO BE CONCENTRATED IN AND AROUND THE BATON ROUGE AREA
OVERNIGHT WITH URBAN FLOODING POSSIBLE. TORNADOES WILL ALSO BE A
THREAT TONIGHT. WE URGE PEOPLE TO STAY INDOORS AND DO NOT TRAVEL
TONIGHT. FOR MORE INFORMATION SEE THE HURRICANE LOCAL STATEMENT AND
NATIONAL HURRICANE CENTER FORECAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

TROPICAL STORM ISAAC EXPECTED TO BE MOVING OUT OF THE REGION BY
LATE TOMORROW WITH DRIER CONDITIONS EXPECTED BY FRIDAY. ANOTHER
CONCERN FROM SATURDAY INTO EARLY NEXT WEEK WILL BE THE THREAT OF
HEAT STROKES AND HEAT EXHAUSTION AS TEMPERATURES RISE WELL INTO
THE LOWER 90S WITH HEAT INDEXES RANGING 100 TO 105 DEGREES BY
SUNDAY. GIVEN WIDESPREAD POWER OUTAGES IN THE WAKE OF ISAAC...BUILDINGS
AND HOMES WILL GET EXTREMELY HOT WITH THE LACK OF AIR CONDITIONING
AND VENTILATION. A HEAT ADVISORY IS POSSIBLE BY SUNDAY.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THROUGH 7 AM
TOMORROW MORNING. TOTAL RAINFALL BEFORE ALL SAID AND DONE EXPECTED
TO BE BETWEEN 10 AND 15 INCHES WITH SOME PLACES LIKE PARTS OF NEW
ORLEANS LIKELY TO RECEIVE OVER 20 INCHES AS ISAAC SLOWLY DRAGS
NORTHWESTWARD ACROSS SOUTHERN LOUISIANA THROUGH TONIGHT.

A TORNADO WATCH REMAINS IN AFFECT UNTIL MIDNIGHT TONIGHT FOR
PORTIONS OF EXTREME SOUTHEASTERN LOUISIANA AND PARTS OF EXTREME
SOUTHERN MISSISSIPPI.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF AMATEUR RADIO WEATHER NETWORKS WILL BE NEEDED
THROUGH THURSDAY MORNING.

In the hours before

Local storm report, Aug 29, 5:25 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
525 PM CDT WED AUG 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TORNADO          GULFPORT                30.39N 89.07W
08/29/2012                   HARRISON           MS   LAW ENFORCEMENT

            GULFPORT P.D. REPORTED DAMAGE TO SEVERAL HOMES IN THE
            VICINITY OF 17TH ST AND 19TH AVE.

&&

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 7:18 PM CDTTornado WarningLIXJackson27 min
Aug 29, 7:42 PM CDTFlash Flood WarningLIXHancock, Pearl River, Walthall4 hr
Aug 29, 8:28 PM CDTTornado WarningLIXJackson62 min
Aug 29, 9:27 PM CDTTornado WarningLIXJackson63 min
Aug 29, 11:29 PM CDTRiver Flood WarningLIXPike59 hr
Aug 29, 11:31 PM CDTTornado WarningLIXHancock, Pearl River29 min
Aug 29, 11:45 PM CDTFlash Flood WarningLIXHancock, Pearl River, Walthall5 hr
Aug 29, 11:54 PM CDTTornado WarningLIXHancock, Pearl River36 min
Aug 30, 2:33 AM CDTTornado WarningLIXHancock, Harrison, Pearl River27 min
Aug 30, 4:17 AM CDTFlash Flood WarningLIXJackson3 hr
Aug 30, 5:31 AM CDTTornado WarningLIXJackson29 min
Aug 30, 6:50 AM CDTTornado WarningLIXJackson40 min
Aug 30, 7:12 AM CDTFlash Flood Warning EmergencyLIXJackson4 hr
Aug 30, 7:29 AM CDTTornado WarningLIXJackson31 min
Aug 30, 7:30 AM CDTFlash Flood WarningLIXJackson3 hr
Aug 30, 8:26 AM CDTFlash Flood Warning EmergencyLIXPike3 hr
Aug 30, 9:17 AM CDTTornado WarningLIXHancock28 min
Aug 30, 10:32 AM CDTRiver Flood WarningLIXJackson10 days
Aug 30, 11:11 AM CDTFlash Flood Warning EmergencyLIXPike3 hr
Aug 30, 11:29 AM CDTFlash Flood WarningLIXJackson4 hr
Aug 30, 1:19 PM CDTRiver Flood WarningLIXHarrison34 hr
Aug 30, 3:24 PM CDTTornado WarningLIXJackson36 min
Aug 30, 4:21 PM CDTCoastal Flood WarningLIX49 hr

Nearby

Flash Flood Warnings in Mississippi, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.